MAUDE Adverse Event Report: MERIT MEDICAL IRELAND, LTD INQWIRE®; WIRE, GUIDE, CATHETER

MERIT MEDICAL IRELAND, LTD INQWIRE®; WIRE, GUIDE, CATHETER
Catalog Number IQ35F180J1O5RS/B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ventricular Fibrillation (2130); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 05/20/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The suspect device is not available for evaluation.A review of the product history and complaint database could not be performed since the lot number was not provided.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Event or Problem Description
It was reported that during pfa procedure, after performing the transseptal puncture using an nrg radiofrequency needle, an exchange over a guidewire was carried out with a non-merit faradrive sheath, and a non-merit farawave catheter was inserted according to instructions.Once the left atrial mapping was completed, pfa erogations were performed in the pulmonary veins and on the posterior wall.A drop in blood pressure and cyanosis of the patient's face were observed during procedure.Cardiac tamponade was suspected due to the presence of pericardial effusion confirmed by echocardiography.Resuscitation procedures and pericardiocentesis were performed.The patient subsequently experienced multiple episodes of ventricular fibrillation/electromechanical dissociation.The energy deliveries by the non-merit farawave nav catheter never recorded errors 301 or 303 and devices flushing procedures were carried out correctly.The physician considered the complications and subsequent patient death to be caused or contributed to by the procedure itself and not the device.

Brand Name
INQWIRE®
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL IRELAND, LTD
parkmore business park west
galway, H91 W 274
EI  H91 W274
Manufacturer (Section G)
MERIT MEDICAL IRELAND, LTD
parkmore business park west
galway, H91 W 274
EI   H91 W274
Manufacturer Contact
lisa perz rn, msn, pmp
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key25552866
Report Number9616662-2026-00024
Device Sequence Number21520443
Product Code DQX
UDI-Device Identifier00884450019467
UDI-Public00884450019467
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberIQ35F180J1O5RS/B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown